# SDR SWAA2022020458246

- Difficulty date: January 5, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR AREA AT STA 927 L/H RAIL TOP AREA HAS CORROSION. REMOVED CORROSION AT AFT CARGO FLOOR AREA IAW SRM 51-10-02-0G-0.  PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW NDT P4 51-00-00 PROC.3.  MATERIAL 0.086' AFTER  REMAINING 0.077' MATERIAL LOST 0.009' FOUND TO BE WITH IN LIMITS IAW SRM 53-00-53-1A-2 4A FIG 103 DETAIL A;B;AND C. TREATED AND PRIMED AREA IAW AMM51-21-41-370-802 AND AMM 51-21-72-370-802.
